# SDR SWIA2021070759280

- Difficulty date: March 22, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 501 S16-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FS 501 BETWEEN STRINGERS 16 AND 17 (MARKED)     (C-CHECK RO 7/5/2021)    REPAIRED DENT FOUND AT FS501.00 BETWEEN STGR 16 AND 17. REF CRJ-700 SRM 53-00-01-201-001-A01. RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
